# SDR SWAA2022021170808

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737*
- Aircraft serial: 32529
- Aircraft time: 49,777 hours, 29,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES AT LOCATIONS M1669; M1670; M1672; M1673; FAILED CAPACITY TEST. ; EMERGENCY LIGHT ATTERIES AT LOCATIONS M1669; M1670; M1672; M1673; FAILED CAPACITY TEST. / [01] R+R EMERGENCY LIGHT BATTERIES M1669; M1670; M1672; AND M1673 IAW AMM 33-51-06. OPS CHECK GOOD.
